About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 894272, 6 pages
http://dx.doi.org/10.1155/2014/894272
Research Article

A Regularized Algorithm for the Proximal Split Feasibility Problem

1School of Mathematics & Information Technology, Nanjing Xiaozhuang University, Nanjing 211171, China
2Department of Mathematics, Gyeongsang National University, Jinju 660-701, Republic of Korea
3Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
4School of Mathematics and Information Science, Beifang University of Nationalities, Yinchuan 750021, China
5School of Management, Hefei University of Technology, Hefei 230009, China

Received 28 April 2014; Accepted 17 June 2014; Published 2 July 2014

Academic Editor: Jong Kyu Kim

Copyright © 2014 Zhangsong Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The proximal split feasibility problem has been studied. A regularized method has been presented for solving the proximal split feasibility problem. Strong convergence theorem is given.